# SDR 2024FA0000723

- Difficulty date: September 18, 2024
- Submitted: September 18, 2024
- Operation: General aviation
- Aircraft: N555AL
- Make and model: Beech B300
- Aircraft serial: FL360
- Aircraft time: 3,896 hours, 2,930 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Solenoid
- Part number: 189894002
- Part serial: NONE
- Condition: Worn
- Location: Propeller Pitch
- Part time: 3,896 hours, 2,930 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LH PROPELLER PITCH SOLENOID WAS STICKING AND NEEDED TO BE REPLACED. WAS NOT ALLOWING THE THROTTLE TO ADVANCE PROPERLY ON ROLLOUT FOR TAKEOFF.
